Each 0.6 ml contains Paracetamol 60 mg.
For the relief of pain and fever.
Dosage and Administration
Children 1- 5 years : 1.2 – 2.4 ml
Children 3 months – 1 year : 0.6 – 1.2 ml
Every 4 to 6 hours, not exceeding 4 doses per day.
Children 1 – 3 months : 0.3 – 0.6 ml
Every 8 hours if necessary.
Paracetamol is contra-indicated in patients who have hypersensitivity to this drug.
If symptom persists for more than 5 days consult a physician immediately.
When taken in recommended doses, paracetamol is usually free from side effects. Skin reactions, such as urticaria, have been described rarely.
Serious toxicity is rare following administration of recommended doses. However, when taken in large amounts, hepatic necrosis may result. Clinical and laboratory evidence of hepatotoxicity may be delayed for up to a week.